A problem of Tricomi type for the Lavrent'ev–Bitsadze equation in a domain with an infinite set of characteristic triangles
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 81-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a8,
author = {Ch. T. Nguyen},
title = {A problem of {Tricomi} type for the {Lavrent'ev{\textendash}Bitsadze} equation in a domain with an infinite set of characteristic triangles},
journal = {Differencialʹnye uravneni\^a},
pages = {81--92},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a8/}
}
TY - JOUR AU - Ch. T. Nguyen TI - A problem of Tricomi type for the Lavrent'ev–Bitsadze equation in a domain with an infinite set of characteristic triangles JO - Differencialʹnye uravneniâ PY - 1982 SP - 81 EP - 92 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_1_a8/ LA - ru ID - DE_1982_18_1_a8 ER -
Ch. T. Nguyen. A problem of Tricomi type for the Lavrent'ev–Bitsadze equation in a domain with an infinite set of characteristic triangles. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 81-92. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a8/